# SDR SWAA2022122885449

- Difficulty date: December 26, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 53,999 hours, 32,131 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Loose
- Location: Slide Guage
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE COVER PLASTIC GAUGE COVER IS LOOSE. SECURED THE FWD ENTRY DOOR SLIDE CLEAR PLASTIC COVER IAW SIP.
